Alien Limit Cycles near a Hamiltonian 2-saddle cycle

Translated title of the contribution: Alien Limit Cycles near a Hamiltonian 2-saddle cycle

M. Caubergh, F. Dumortier, R. Roussarie

Research output: Contribution to journalArticleResearch

12 Citations (Scopus)
Translated title of the contributionAlien Limit Cycles near a Hamiltonian 2-saddle cycle
Original languageMultiple languages
Pages (from-to)587-592
JournalComptes Rendus de l'Académie des Sciences, Paris, Série I
Volume340
Publication statusPublished - 1 Jan 2005

Cite this